Surfaces Given with the Monge Patch in E-4


Bulca B. , Arslan K.

JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, vol.9, no.4, pp.435-447, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2013
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY
  • Page Numbers: pp.435-447
  • Keywords: Monge patch, translation surface, Chen surface

Abstract

In the present paper we consider the surfaces in the Euclidean 4-space E-4 given with a Monge patch z = f (u, v), w = g(u, v) and study the curvature properties of these surfaces. We also give some special examples of these surfaces first defined by Yu. Aminov. Finally, we prove that every Aminov surface is a non-trivial Chen surface.